Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An approximate solution for the axisymmetric jet of a laminar compressible fluid

Author: Gdalia Kleinstein
Journal: Quart. Appl. Math. 20 (1962), 49-54
MSC: Primary 76.99
DOI: https://doi.org/10.1090/qam/137416
MathSciNet review: 137416
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.99

Retrieve articles in all journals with MSC: 76.99

Additional Information

DOI: https://doi.org/10.1090/qam/137416
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society